# SDR 2002UALA01337

- Difficulty date: August 22, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 39,131 hours, 11,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED STATION 610 BETWEEN STRINGER 17L AND STRINGER 18L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FILLER AND DOUBLER.
